Bounds on Connected Domination in Squares of Graphs

Full Text PDF PDF
Author(s) M. H. Muddebihal | Srinivasa. G
Pages 170-176
Volume 1
Issue 4
Date April, 2012
Keywords Graph, Square graph, Dominating set, Connected domination number

Let be a square graph of a graph . A set of is said to be connected dominating set of , if every vertex not in is adjacent to at least one vertex in and the sub graph is connected. The minimum cardinality of a connected dominating set of is called the connected domination number of square graph and is denoted by . In this paper many bounds on are found in terms of elements of but not the elements of . Also its relationship with other different domination parameters were obtained. Further we develop the relation between and in terms of domination parameters.

< Back to April Issue